# SDR UALA2012120407046

- Difficulty date: December 29, 2011
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CREASED BETWEEN BS 1380 TO 1400 AND STR 27R-28R.  REMOVED DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER, STRUCTURAL FILLER, AND FILLER AND INSTALLED BETWEEN BS 1380 TO 1390 AND AFT CARGO DOOR FORWARD LOWER CORNER OF CUTOUT PER REO G14379, REV C.
